# SDR 2017F00123

- Difficulty date: February 2, 2017
- Submitted: August 8, 2017
- Operation: General aviation
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 6787
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 1806D000001
- Condition: Failed
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL,  AIR PACK 1 REG FAULT DURING CRUISE, NR 1 PACK OUTLET TEMP DEFAULT 28F COCKPIT TEMP DECREASED TO 48F FOR REMAINING OF FLT.   R & R THE NR 1 PACK FLOW CONTROL VALVE IAW AMM 21-51-51, OPS CHECKED GOOD,
